# SDR SWIA202161087

- Difficulty date: September 13, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 13,244 hours, 7,910 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT FR 84 CORRODED.    (C-CHECK RO 09/19/2021)   REMOVED AND REPLACED R/H FLOOR SILL AT FR 84, REF EMB175 SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
